RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 11–16 (Mi dan8977)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Some properties of the solutions of the first boundary value problem for parabolic equations with discontinuous coefficients

Yu. A. Alkhutov, I. T. Mamedov

Institute of Applied Mathematics and Mechanics AS of AzSSR, Baku

Full text: PDF file (665 kB)

Bibliographic databases:
UDC: 517.956.4
Presented: А. Н. Тихонов
Received: 19.07.1984

Citation: Yu. A. Alkhutov, I. T. Mamedov, “Some properties of the solutions of the first boundary value problem for parabolic equations with discontinuous coefficients”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 11–16

Citation in format AMSBIB
\Bibitem{AlkMam85}
\by Yu.~A.~Alkhutov, I.~T.~Mamedov
\paper Some properties of the solutions of the first boundary value
problem for parabolic equations with discontinuous coefficients
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 11--16
\mathnet{http://mi.mathnet.ru/dan8977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806657}
\zmath{https://zbmath.org/?q=an:0618.35050}


Linking options:
  • http://mi.mathnet.ru/eng/dan8977
  • http://mi.mathnet.ru/eng/dan/v284/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. E. Arutyunov, P. B. Medvedev, “Poisson reduction of the lattice Kac–Moody algebra”, Theoret. and Math. Phys., 107:2 (1996), 561–567  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. T. Mamedov, “First boundary-value problem for second-order elliptic-parabolic equations with discontinuous coefficients”, Journal of Mathematical Sciences, 190:1 (2013), 104–134  mathnet  crossref  mathscinet
  • Number of views:
    This page:16
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020